# SDR CA101123004

- Difficulty date: November 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Raythn G36
- Engine: Cont IO550B
- System (JASC): 8011 · Engine Starter
- Part: Shaft
- Part number: 649410
- Condition: Broken
- Location: Starter Adapter
- Component: Starter Adapter, Cont
- Component part number: 642087A27
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT GEAR BROKE JUST AFTER THE END OF THE SCAVENGE GEAR DRIVE SPLINE UPON LANDING.
